# SDR AALA202208234758

- Difficulty date: August 11, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737
- Aircraft serial: 40580
- Aircraft time: 35,969 hours, 14,768 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER LOWER SKIN LOCATED AT STABILIZER STA 184.70, 9 INCHES FROM THE AFT SPAR. REPAIRED SKIN PER SRM 51-20-01.
